The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
On Pseudo Small Injective Mo dules
Pages: 532-538
Year: Issue:  4
Journal: Chinese Quarterly Journal of Mathematics

Keyword:  SP pseu do injective modulessemiregular modulesSP injective modulesco-Hopfian modules;
Abstract: The definition of principally pseu do injectivity motivates us to generalize the notion of injectivity, noted SP pseudo injectivity. The aim of this paper is to investigate characterizations and properties of SP pseudo injective modules. Various results are devel-oped, many extending known results. As applications, we give some characterizations on Noetherian rings, QI rings, quasi-Frobenius rings.
Related Articles
No related articles found